Alert archive / Ohio / Severe Thunderstorm Warnings in 2001
Severe Thunderstorm Warning 61, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 25, 2001, 4:09 PM EDT for Erie County, Huron County, Ohio. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2001, 4:09 PM EDT (20:09 UTC)
- Expired
- Jul 25, 2001, 5:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Cleveland, OH
- Area
- Whole counties
Counties Erie County, OH, Huron County, OH
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCLE 252009 SVRCLE OHC043-077-252100- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 409 PM EDT WED JUL 25 2001 THE NATIONAL WEATHER SERVICE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ERIE COUNTY IN OHIO... HURON COUNTY IN OHIO... * UNTIL 500 PM EDT * AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF SANDUSKY TO 3 MILES NORTHWEST OF NORWALK...MOVING EAST AT 40 MPH. * SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... WAKEMAN SANDUSKY NORWALK MILAN HAIL UP TO ONE INCH IN DIAMETER AND WINDS GREATER THAN 58 MILES AN HOUR ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OF^FICE IN CLEVELAND. $$ REL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:00 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 25, 3:00 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 300 PM EDT WED JUL 25 2001 AS THE LOW IN CENTRAL INDIANA MOVES ALONG THE QUASI STATIONARY FRONT...THE FRONTAL BOUNDARY IN NRN OH HAS PUSHED NORTH TO NEAR A AOH TO GKJ LN. NONE OF THE MODELS SEEM TO HAVE A GOOD HANDLE ON THE PRECIP MOVING THROUGH NRN IN AND OH..BUT LIKE THE ETA/AVN TREND OF MOVING THE LOW INTO PA AND THE FRONT INTO CENTRAL OH BY MORNING. SO WENT LIKELY POPS ACROSS THE BOARD TONIGHT ENDING IN NW OH EARLY. WITH THE FRONT SO SLOW TO PUSH SOUTH KEPT A CHANCE OF SHOWERS/TSRA ACROSS THE SOUTHERN COUNTIES THROUGH LATE THURSDAY MORNING. AS FOR TEMPS UNDERCUT NGM TEMPS SLIGHTLY. .CLE... OH...NnONE. PA...NONE. DJB
Nearby
Severe Thunderstorm Warnings in Ohio, 2001Every severe thunderstorm warning in 2001
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.